# SDR SWAA2025021796142

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N8861Q
- Make and model: Boeing 737-8
- Aircraft serial: 67865
- Aircraft time: 5,994 hours, 3,298 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overserviced
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

BURNING SMELL IN AFT PASSENGER AREA AFTER ROTATION AT 500 . RAN SMOKE & FUMES CHECKLIST AND STRONG SMELL DISAPATED . NO OVERWEIGHT LANDING AND PACK OPERATIONS NORMAL.<[01] PERFORMED CONDITIONAL INSPECTION PER AMM 05-51-56 DETERMINED CAUSE TO BE OVERSERVICED HYD A (101) AND B SYS (104). SERVICED BOTH HYD SYS PER AMM 12-12-00. ALSO FOUND ENG 1 OVER SERVICED BY 1QT AND 2 ENG OVERSERVICED BY 2QT. SERVICED ENG OILS PER AMM 12-13-11 PER PLACED RECIRC FAN FILTERS PER AMM 21-25-01 PERFORMED CONFIDENCE CHECK PER IFIM 21-00-00-810-830
